Q. With Lutera, I get slight bleeding, bloating, and tender breast with weight gain. Why?

Answered by
Dr. Sujata Mittal
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Apr 26, 2020 and last reviewed on: May 08, 2020

Hello doctor,

I have been using Lutera but recently, I started having some problems. I have been bloated and my period began on the 14th (it usually lasts for four to six days), so the assumption was that it would conclude on the 19th. It is 23rd and I am still lightly bleeding, but my breast are tender again. I wanted to ask if this could possibly be side effects of the birth control or if there was possibly some other reason for this. I did do some research and I found that Lutera had been recalled a couple of times. I did stop taking it for a while to see if it only happened with the birth control and upon getting back on it the symptoms have persisted. I feel like I am gaining weight as well as breaking out with acne a lot more. Please suggest an opinion.

#

Hello,

Welcome to icliniq.com.

Lutera has multiple side effects and is not really good contraception. In fact, all oral contraceptives are not a very good option as contraceptives. Bloating, weight gain, irregular spotting, are a few side effects. Larger and other bad side effects are marked suppression of ovulation leading to suppression of the biological clock of females. It changes the vaginal environment and therefore causes the growth of multiple bacteria. It is also known to cause obesity, diabetes, HT (hypertension), and breast lumps.

The best is condoms by the partner and vaginal tablet to be inserted at the time of contact. Kindly stop taking that tablet. Take capsule Primosa 1000 mg once daily. Also, take supplement of antioxidants like grape seed extract and multivitamins.


Treatment plan:

Stop taking pills.


Was this answer helpful?

 | 


Related Questions:
Can I have i-pill after unprotected sex?

I have had i-pill twice last year in a gap of 6 months ... As far as i-pill is concerned, it does cause alterations in the hormonal balance and cause period disturbances ...   Read full

Will Trust pills work as emergency contraceptive pills after unprotected sex?

.. content from trust pills is too low. You will need five pills taken at the same time, then another five pills after 12 hours. However, your partner may feel nauseous and uneasy because this pill also contains Estrogen and a high dose of it also ha...   Read full

Can I take digestive enzyme for frequent bloating?

.. gone through your query. Your symptoms could be due to hyperactivity or any stomach infection. I advise you to take care of your diet because most of the symptoms arises because of unhealthy dietary practices. Avoid tea, coffee for few days. Avoid...   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


COVID-19 Vaccines
A COVID-19 vaccine provides acquired immunity against the new Coronavirus. Read the article to know everything about the...  Read more»
The Perils of Social Media Addiction
Social media addiction affects both physical and mental health. Read this article to know more.  Read more»
COVID-19 - Second Wave
The second wave of COVID-19 is a red flag. Read more to know about the precautionary measures.  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.